# SDR SWAA2023033012989

- Difficulty date: March 6, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT IS CRACKED AT BS 927-947 RBL 20<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9  REMOVED INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY. AT BS 927-947 RBL 20 IAW SRM 51-40-02.;[02] LOCATED AND DRILLED INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY AT BS927 - BS947 RBL 20 P/N 147A7500-22 AND DWG 147A7500 IAW SRM 51-40-05; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2. OK TO INSTALL;[04] INSTALLED INTERCOSTAL UNDER FLOOR TO SIDEWALL SUPPORT  AFT CARGO BAY AT BS927 - BS947 RBL 20 P/N 147A7500-22 AND DWG 147A7500;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED MEASUREMENTS.
